Wisconsin, 2017Hail and Damaging Winds in Wisconsin, June 11, 2017
June 11, 2017 · NWS GRB · 23 events in 11 counties and zones
Thunderstorms developed in the Dakotas on the night of June 10th in response to very warm and humid air interacting with a stalled frontal system. The line of storms moved across Minnesota and into western Wisconsin on the morning of June 11th and continued across much of central, north central and northeast Wisconsin during the late morning and early afternoon hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $83,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed in the Dakotas on the night of June 10th in response to very warm and humid air interacting with a stalled frontal system. The line of storms moved across Minnesota and into western Wisconsin on the morning of June 11th and continued across much of central, north central and northeast Wisconsin during the late morning and early afternoon hours.
The storms produced damaging winds, mainly north of Highway 29, downing numerous trees and power lines, flattening at least 2 barns, and causing roof damage to several other buildings. At one point, 55,000 people were without power.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 11, 8:21 AM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 11, 8:21 AM CST, 2 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Green Bay WI
921 AM CDT Sun Jun 11 2017
New Information added to update section
.UPDATE...
Issued at 905 AM CDT Sun Jun 11 2017
Well developed bow echo producing widespread wind damage and wind
gusts AOA 60 kts continues to race eastward across Minnesota.
The environment downstream from the MCS is currently not quite as
favorable for severe convection as that back in Minnesota. But
surface dew points are increasing across the southern part of the
forecast area. This area is also receiving some insolation
through the lead part of the MCS' cirrus shield and some bands of
ACCAS. So overall, the expectation is that the MCS will be able to
maintain itself all the way across the forecast area.
Extrapolation of current movement brings it through between 1130
am and 300 pm.
There is a little more uncertainty on the track it will take
through the area. Corfidi vectors for forward propagation favor
movement ENE from it's current location, which would place area
north of highway 29 (KAUW-KGRB) at the greatest risk. That is
close to the location of the frontal boundary that sagged into the
area overnight which is currently positioned from KCWA-KEZS-KOCQ-
KSUE. However, the most unstable air is a little farther south,
and meso plots indicate capping in that area is not very strong.
So central and east-central Wisconsin are also at considerable
risk. Per a request from SPC, we will be launching a 16Z RAOB to
sample the environment downstream from the MCS.
A final concern is the severe threat in the wake of the MCS. If it
does track ENE and leaves the far southern part of the forecast
area untouched, then additional development could occur as early
as mid-late afternoon, and would pose a severe risk. If the MCS
tracks farther south and overturns the air mass across the entire
area, the likelihood of additional severe storms would be
diminished and delayed until at least mid-late evening.
&&
.SHORT TERM...Today...Tonight...and Monday
Issued at 306 AM CDT Sun Jun 11 2017
Very challenging forecast during this stretch. Plenty of dynamics
available for severe weather today and evening. Primary issue is
timing and location.
Early this morning a surface cold front was dropping southeastward
over northeast Wisconsin. Temperatures were still warm south of
the front with a few locations near 80 as of 2 am. Isolated weak
convection along and near this front has been dissipating as the
front works into the stronger capped region and mu capes slowly
decrease. Weak high pressure was building into northwest Wisconsin
to aid with the diminishing trend.
But the quiet morning may turn more active late morning and
especially this afternoon and into the evening. System of concern
over the dakotas will approach the state today in the fast
westerly flow across the Western Great Lakes region. The strongest
convection over South Dakota was along the cap edge and
intersection of the warm front. Extrapolation of this surface
boundary and cap edge would take this heavier convection and
likely MCS into central and east central Wisconsin today. But the
forecast issue is, will this surface boundary and cap edge shift
back north before the convection arrives as the weak surface high
drifts east and return flow redevelops? latest HRRR lifts this
boundary north today. ECMWF and GFS 850/300 thickness fields
suggest a west to east movement of this convection today.
Plenty of instability and shear available today. SPC Enhanced area
of severe storms covers much of the forecast area and the uncertainty
of the surface boundary and cap edge location. After this initial
MCS slides through, surface boundary and outflow boundaries
locations will continue to produce convection in the unstable and
sheared environment this evening and tonight. Glance at the GRB
forecast soundings show the cap edge may rebuild and focus the
convection north of the area this evening, before the front drops
southward overnight. But typical, afternoon convection will likely
impact that scenario.
As far as heavy rain and the potential of flooding or flash
flooding, this initial convection will greatly affect later storm
trends depending on boundary location.
There is a marginal risk of severe storms on Monday as the
surface boundary remains over central wisconsin and mu capes climb
back to 2000 J/KG in the afternoon.
.LONG TERM...Monday Night Through Saturday
Issued at 306 AM CDT Sun Jun 11 2017
Forecast concerns continue to revolve around severe weather
potential through the middle of this upcoming week. Will continue
to use a multi-model blend for this forecast.
Monday night through Tuesday night...Models continue to indicate
that a stationary front will remained positioned over central to
east-central WI on Monday night into Tuesday before returning
northward again on Tuesday night. Confidence is low in these
projected frontal positions, since outflow from convection could
push this boundary further south. Regardless, elevated capes
upwards of 1000 j/kg will lead to a continue threat of showers and
thunderstorms along the front through the period. However,
significant breaks are likely, especially on Tuesday as shortwave
ridging moves overhead. Furthermore, not seeing evidence of a low
level jet that could enhance convergence over the boundary, so think
a severe threat over the period will be limited to whatever
convection lingers from Monday afternoon into the evening. After a
relatively lull in the precip on Tuesday, chances for showers and
storms should increase once again on late Tuesday night as height
falls commence.
Rest of the forecast...Chances for a low end severe risk will ramp
up again on Wednesday and Wednesday night when a cold front draws
closer and passes across the region. Best chances appear to occur
late Wednesday afternoon into Wednesday night. Will not see much of
a temperature drop behind the front for Thursday and Friday, though
humidity levels should be lower. The next chance for widespread
thunderstorms look to occur during the Friday thru Saturday period.
&&
.AVIATION...for 12Z TAF Issuance
Issued at 502 AM CDT Sun Jun 11 2017
A weak boundary was gradually dropping south over northeast
Wisconsin this morning. At 5 am this boundary extended from
around AUW to MNM. Mainly mid level clouds were observed across
the area including along the boundary. Patchy dense fog was noted
across the far north with a surface high pressure area. Location
of this boundary may play a role with convection at the onset
later this morning into the afternoon and evening. A thunderstorm
complex moving into western minnesota this morning may tend to
move along this boundary this afternoon. Some progs lift this
boundary more north into northern Wisconsin today. The air mass
will be very unstable with strong shear so the potential for
severe storms is increasing. Will continue to focus this afternoon
for a period of stronger storms in the tafs.
&&
.HYDROLOGY...
Issued at 306 AM CDT Sun Jun 11 2017
Some discussion of a Flash Flood Watch for part of northern
Wisconsin. Lack of rain for a few days combined with boundary
location concerns not providing enough confidence for a Watch at
this time. But concerns remain for increasing river flows and
river height rises in the coming days due to the periods of heavy
rain today into the new work week.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE.........Skowronski
SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......TDH
HYDROLOGY......TDH
Hazardous weather outlook, Jun 11, 8:57 AM CST, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
957 AM CDT Sun Jun 11 2017
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
957 AM CDT Sun Jun 11 2017
This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.
.DAY ONE...This Afternoon and Tonight
Severe thunderstorms are likely today. A line of storms with
damaging wind gusts will move across much of the area between
1100 am and 400 pm. Large hail and torrential rains will also be
possible.
The possibility exists that additional severe storms could affect
the area during the late afternoon, evening, and overnight hours.
But the risk for a second round of storms will depend heavily on
how much the atmosphere is affected by the first round. Be sure to
monitor later forecasts and statements throughout the day for
updated information.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Additional periods of thunderstorms will occur from Monday
through the Wednesday night. It is difficult to pinpoint the
specific timing and impacts of these storms, but it appears that a
severe weather threat could develop on both Monday and Wednesday
afternoon and evenings.
The combination of very warm temperatures and humid air on Monday
through Tuesday could result in conditions that are hazardous to
people in poor health. The worst conditions are expected to be in
central and east-central Wisconsin.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed today.
LMZ521-522-541>543-121100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
957 AM CDT Sun Jun 11 2017
This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.
.DAY ONE...This Afternoon and Tonight
Periods of thunderstorms will pose a hazard to mariners this
afternoon and tonight. Some of the storms could produce wind gusts
over 50 knots.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Periods of thunderstorms are likely to occur from Monday through
Wednesday night. The storms may pose a hazard to mariners.
Dense fog will also be possible at times through Wednesday as a
humid airmass settles across the region.
Skowronski
In the hours before
Special weather statement, Jun 11, 8:08 AM CST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
908 AM CDT Sun Jun 11 2017
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111715-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
908 AM CDT Sun Jun 11 2017
...LINE OF SEVERE THUNDERSTORMS ENTERING WESTERN WISCONSIN THIS
MORNING IS EXPECTED TO MOVE INTO THE AREA LATER TODAY...
A line of strong to severe thunderstorms now entering far western
Wisconsin will move into portions of central and north-central
Wisconsin between 11 am and 1 pm, including the following locations:
Rhinelander Tomahawk, Merrill, Wausau, Mosinee, Marshfield, Wisconsin
Rapids and Stevens Point.
The line of thunderstorms is expected to move into northeast and
east-central Wisconsin between 1 pm and 230 pm, including the following
communities of Marinette, Oconto, Shawano, Clintonville, Green Bay,
Appleton, Oshkosh and Brillion.
The storms should arrive along the lakeshore communities of
Sturgeon Bay, Algoma, Kewaunee, Manitowoc and Two Rivers
by 3 pm.
The stronger storms will be capable of producing wind gusts up
to 70 mph, large hail and torrential rainfall.
&&
Eckberg
Special weather statement, Jun 11, 9:46 AM CST, 54 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1046 AM CDT Sun Jun 11 2017
WIZ005-010>012-018-019-030-035-036-111730-
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-Wood-
Portage-
1046 AM CDT Sun Jun 11 2017
...LINE OF STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH
EARLY AFTERNOON...
A line of strong to severe thunderstorms extended from near
Hayward to Ladysmith to Chippewa Falls. The thunderstorms
were moving to the east around 55 mph. The thunderstorms will
move into portions of central and north-central Wisconsin by
1 pm, including the following locations: Rhinelander Tomahawk,
Merrill, Wausau, Mosinee, Marshfield, Wisconsin Rapids and Stevens
Point.
Boaters and campers should begin to seek safe shelter until
the storms pass. Stay tuned to your favorite media source
for possible warnings. Remember, a severe thunderstorm watch
is in effect until 4 pm.
&&
WIZ013-020>022-031-037>040-045-048>050-073-074-111730-
Northern Marinette County-Menominee-Northern Oconto County-Door-
Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1046 AM CDT Sun Jun 11 2017
...LINE OF STRONG TO SEVERE THUNDERSTORMS EXPECTED ...
A line of strong to severe thunderstorms is expected to move into
northeast and east-central Wisconsin between 1 pm and 230 pm,
including the following communities of Marinette, Oconto, Shawano,
Clintonville, Green Bay, Appleton, Oshkosh and Brillion.
The storms should arrive along the lakeshore communities of
Sturgeon Bay, Algoma, Kewaunee, Manitowoc and Two Rivers by 3 pm.
The stronger storms will be capable of producing wind gusts up
to 70 mph, large hail and torrential rainfall. Stay tuned for
possible warnings. Remember, a severe thunderstorm watch is in
effect until 4 pm.
&&
Eckberg
Event by event
20 thunderstorm wind, 2 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Marathon
- When
- June 11, 10:40 AM CST
- Where
- Marathon County, 1.2 mi NE of Cherokee
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.910, -90.200
Thunderstorm winds sent tree branches flying across the road east of Colby.
Hail, Marathon
- When
- June 11, 10:50 AM CST
- Where
- Marathon County, 0.85 mi SE of Edgar
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 44.910, -89.960
Nickel size hail fell near Edgar.
Hail, Lincoln
- When
- June 11, 11:03 AM CST
- Where
- Lincoln County, 1.95 mi E of Merrill
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.180, -89.640
Nickel size hail fell near Merrill.
Thunderstorm Wind, Lincoln
- When
- June 11, 11:10 AM CST
- Where
- Lincoln County, 2.54 mi NE of Doering
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 45.260, -89.440
Thunderstorm winds carried a 15 to 20 foot section of barn roof 400 to 500 yards into a field.
Thunderstorm Wind, Lincoln
- When
- June 11, 11:10 AM CST
- Where
- Lincoln County, 1.38 mi S of Bloomville
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 45.280, -89.530
Thunderstorm winds destroyed a barn southwest of Gleason.
Thunderstorm Wind, Lincoln
- When
- June 11, 11:10 AM CST
- Where
- Lincoln County, Gleason
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 45.300, -89.500
Thunderstorm winds downed multiple trees in Gleason.
Thunderstorm Wind, Marathon
- When
- June 11, 11:10 AM CST
- Where
- Marathon County, 0.49 mi E of Ringle
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 44.900, -89.410
Thunderstorm winds downed trees and tore shingles from roofs.
Thunderstorm Wind, Oneida
- When
- June 11, 11:10 AM CST
- Where
- Oneida County, 7.99 mi NE of Lake Tomahawk
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 45.900, -89.480
Thunderstorm winds snapped 18 inch diameter trees about 15 feet above the ground.
Thunderstorm Wind, Vilas
- When
- June 11, 11:12 AM CST
- Where
- Vilas County, 0.79 mi SSE of Sayner
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 45.989, -89.525
Thunderstorm winds uprooted a few trees near the intersection of Highway 155 and County Road N.
Thunderstorm Wind, Oneida
- When
- June 11, 11:19 AM CST
- Where
- Oneida County, 0.84 mi SE of Minocqua
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.860, -89.690
Thunderstorm winds downed 4 to 6 inch diameter trees.
Thunderstorm Wind, Langlade
- When
- June 11, 11:27 AM CST
- Where
- Langlade County, Antigo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.150, -89.150
Thunderstorm winds downed trees and power lines in Antigo.
Thunderstorm Wind, Oneida
- When
- June 11, 11:36 AM CST
- Where
- Oneida County, 1.19 mi SE of Sugar Camp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.780, -89.300
Thunderstorm wind downed numerous trees and power lines.
Thunderstorm Wind, Shawano
- When
- June 11, 11:40 AM CST
- Where
- Shawano County, 0.85 mi SE of Bowler
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 44.860, -88.960
Thunderstorm winds snapped a tree limb in Bowler.
Thunderstorm Wind, Forest
- When
- June 11, 11:45 AM CST
- Where
- Forest County, 0.69 mi S of Laona
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.560, -88.680
Thunderstorm winds downed trees and power lines across Forest County. The time of this event is an estimate based on radar data.
Thunderstorm Wind, Menominee (C)
- When
- June 11, 11:53 AM CST
- Where
- Menominee (C) County, Keshena
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 44.880, -88.630
Thunderstorm winds downed multiple trees and power lines across Keshena. Highway 55 had to be closed due to downed trees in the road. The time of this event is an estimate based on radar data.
Lightning, Menominee (C)
- When
- June 11, 11:53 AM CST
- Where
- Menominee (C) County, Keshena
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 44.880, -88.630
Lightning caused a house fire in Keshena.
Thunderstorm Wind, Oconto
- When
- June 11, 12:06 PM CST
- Where
- Oconto County, Suring
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.000, -88.380
Thunderstorm winds downed numerous trees and power lines in Suring.
Thunderstorm Wind, Oconto
- When
- June 11, 12:08 PM CST
- Where
- Oconto County, 2.01 mi NE of Breed
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $4,000
- Reported by
- State Official
- Coordinates
- 45.090, -88.400
Thunderstorm winds heavily damaged the roof of a cottage and downed several trees near Breed.
Thunderstorm Wind, Oconto
- When
- June 11, 12:13 PM CST
- Where
- Oconto County, 0.85 mi SW of Kelly Brook
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.940, -88.230
Thunderstorm winds downed numerous trees northwest of Oconto Falls.
Thunderstorm Wind, Oconto
- When
- June 11, 12:20 PM CST
- Where
- Oconto County, 0.98 mi W of Lena
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 44.950, -88.070
Thunderstorm winds caused a barn to collapse and tore the roof from another.
Thunderstorm Wind, Oconto
- When
- June 11, 12:30 PM CST
- Where
- Oconto County, 1.14 mi NW of Oconto
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.892, -87.897
Thunderstorm winds overturned a pickup truck that was pulling a large trailer on Highway 41 near exit 198 outside of Oconto.
Thunderstorm Wind, Marinette
- When
- June 11, 12:34 PM CST
- Where
- Marinette County, 0.68 mi SSW of Wausaukee
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.361, -87.954
Pea size hail fell and thunderstorm winds downed trees across Highway 141.
Thunderstorm Wind, Door
- When
- June 11, 12:55 PM CST
- Where
- Door County, Sturgeon Bay
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.830, -87.380
Thunderstorm winds downed trees and power lines in Sturgeon Bay, Baileys Harbor, Fish Creek and Sister Bay. The time of this report was estimated for Sturgeon Bay based on radar data.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Minnesota, June 11, 20174 injured · $1.5 million · EF1 · 93 events
- Hail and Damaging Winds in Wisconsin, June 11, 20171 death · $100,000 · 2 in hail · 30 events
- Flooding and Damaging Winds in Michigan, June 11 to 12, 2017$76,000 · 61 kt wind · 20 events
- Damaging Winds in Michigan, June 11, 2017$116,000 · 57 kt wind · 11 events
- High Wind in Utah, June 11 to 12, 20171 injured · $100,000 · 71 kt wind · 4 events
- Flash Flooding and Flooding in Wisconsin, June 11, 2017$21,000 · 70 kt wind · 38 events
- Hail and Damaging Winds in South Dakota, June 11, 2017$35,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in South Dakota, June 11, 20172.5 in hail · 21 events
- Flooding and Damaging Winds in Wisconsin, June 11, 2017$5,000 · 56 kt wind · 10 events
- Hail and Damaging Winds in Wisconsin, June 11, 2017$4,000 · 1.25 in hail · 9 events
- Flood and Heavy Rain in Florida, June 11 to 12, 2017$200 · 9 events
- Hail and Damaging Winds in Minnesota, June 11, 20172 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 703037, 703032, 703035, 703039, 703041, 703042, 703045, 703046, 703047, 703049, 703050, 703052, 703053, 703054, 703056, 707795, 703058, 703062, 703064, 703070, 703086, 703072, 703074.